# SDR JR2R2011110600566

- Difficulty date: November 6, 2011
- Submitted: November 6, 2011
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- Aircraft time: 20,124 hours, 16,089 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: SH67035821
- Condition: Gouged
- Location: Pressure Panel
- Part time: 20,124 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE FLOOR LWR FACE GOUGED/TOOL MARKS AT FS 693 RBL24 IN RT W/W.  C/W PERMANENT REPAIR TO PRESSURE FLOOR LWR FACE AT FS 693 AT RBL 24 IN RT W/W IAW RO CRJ9-53-0868 AS ON WO 1007307-1700-0062 AND WO 711014235.
